I’m having a little trouble getting my e2 under control. I’ve been on TRT 120mg per week split into 2 doses since the end of last year - it started out great, more energy, better libido etc. however recently symptoms associated with with high e2 started to materialise especially quite bad bloating and bacne. I therefore started taking arimidex a few weeks ago to get it under control. The first week starting Friday 23rd May I took a total of 0.75mg, second I took a total of 0.5mg and the final week I took 0.5mg. Now the first week I felt pretty much the same, but on the second week I felt amazing as I had had my energy back, high libido and rock hard erections on demand. This week however with the my libido has diminished, erections aren’t as good but possible and morning wood isn’t as good. My question is, do you think I’ve gone past the sweet spot and gone too low or was the higher dose at the start the reason why I felt so good the second week and the reduced dose the second and third week caused my e2 to rise too high again?